I've been on a diet and exercise program and I want see if that has reduced my cholesterol levels, and not the vytorin. Are there risks of temporarily stopping the vytorin?
Check with your doctor first before temporarily stopping the Vytorin.
Well done on your program... your cholesterol reduction is most likely to be combination of diet, exercise and medication.
Vytorin will most certainly be lowering your cholesterol.
- Vytorin Information for Consumers
- Vytorin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vytorin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 3 Apr 2010 • 1 answer
Posted 31 Jul 2010 • 1 answer
Took Vytorin for several years with little or no side affects, Started taking Zetia and Simvastatin?
Posted 1 Jan 2014 • 1 answer
Posted 29 Sep 2014 • 4 answers